Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 773–779 (Mi zvmmf6964)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Completely conservative difference schemes for the equations of gas dynamics in Euler's variables

A. A. Samarskii, Yu. P. Popov

Moscow

Full text: PDF file (807 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 265–273

Bibliographic databases:

UDC: 517.9:533.7
MSC: Primary 76G25; Secondary 76N15, 76M20
Received: 21.11.1969

Citation: A. A. Samarskii, Yu. P. Popov, “Completely conservative difference schemes for the equations of gas dynamics in Euler's variables”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 773–779; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 265–273

Citation in format AMSBIB
\Bibitem{SamPop70}
\by A.~A.~Samarskii, Yu.~P.~Popov
\paper Completely conservative difference schemes for the equations of gas dynamics in Euler's variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 773--779
\mathnet{http://mi.mathnet.ru/zvmmf6964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0280024}
\zmath{https://zbmath.org/?q=an:0224.76056}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 265--273
\crossref{https://doi.org/10.1016/0041-5553(70)90133-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6964
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Molleson, A. L. Stasenko, “Zakruchennyi potok kondensiruyuscheisya gazovoi smesi v sople Lavalya”, Matem. modelirovanie, 16:1 (2004), 12–22  mathnet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:119
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022